MathSciNet Relay Station
MathSciNet bibliographic data
MR1179780 30D05 (30C85 58F23)
Denker, M.; Urbański, M. The capacity of parabolic Julia sets. Math. Z. 211 (1992), no. 1, 73–86.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement